# SDR HEEA082638

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,576 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413AHDADF28
- Part serial: 07901
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO OUTPUT FROM STROBE POWER SUPPLY.
